Semi-abelian monadic categories

Marino Gran and Jiri Rosicky

We characterize semi-abelian monadic categories and their localizations. These results are then used to obtain a characterization of pointed protomodular quasimonadic categories, and in particular of protomodular quasivarieties.

Keywords: Semi-abelian categories, monadic categories, varieties, quasivarieties, localizations

2000 MSC: 18C20, 18C35, 08C05, 08C15, 18E10, 18E35

Theory and Applications of Categories, Vol. 13, 2004, No. 6, pp 106-113.

TAC Home